Medicine Overview of Paraxin Capsule
Paraxin 250mg Capsule is used in the treatment of bacterial infections
It is used to treat certain types of serious infections caused by bacteria when other antibiotics cannot be used.
Nausea, Vomiting, Diarrhoea, Altered taste.
Take this medicine in the dose and duration as advised by your doctor. Swallow it as a whole. Do not chew, crush or break it. Paraxin 250mg Capsule is to be taken empty stomach.
Paraxin 250mg Capsule is an antibiotic. It stops bacterial growth by inhibiting synthesis of essential proteins, required by bacteria to carry out vital functions.
In Depth Information on Paraxin Capsule
Paraxin Capsule related warnings
Interaction with alcohol is unknown. Please consult your doctor.
WEIGH RISKS VS BENEFITS
Paraxin 250mg Capsule may be unsafe to use during pregnancy.
Animal studies have shown adverse effects on the foetus, however, there are limited human studies. The benefits from use in pregnant women may be acceptable despite the risk. Please consult your doctor.
Paraxin 250mg Capsule is probably unsafe to use during lactation.
Limited human data suggest that the drug could represent a significant risk to the baby.
Paraxin 250mg Capsule may cause blurring of your vision for a short time just after its use. Do not drive until your vision is clear.
Paraxin 250mg Capsule is probably safe to use in patients with kidney disease. Limited data available suggests that dose adjustment of Paraxin 250mg Capsule may not be needed in these patients. Please consult your doctor.
There is limited information available on the use of Paraxin 250mg Capsule in patients with liver disease. Please consult your doctor.
User Submitted Feedback For Paraxin 250mg Capsule
Patients taking Paraxin 250mg Capsule What were the side-effects while using this medicine? How do you take this medicine? How much was the improvement? Please rate this medicine on price? What are you using this medicine for?
Survey Participants: 11
“The following are the results of on-going survey on 1mg.com for Paraxin 250mg Capsule. These results only indicate the perceptions of the website users. Please base your medical decisions only on the advice of a doctor or a registered medical professional.”
Frequently asked questions about Paraxin Capsule
Q. Is chloramphenicol bacteriostatic or bactericidal/ an antibiotic/does it contains penicillin/ does it contain steroids/ treat styes?
Chloramphenicol is an antibiotic and exerts both bactericidal and bacteriostatic against wide variety of gram positive and gram negative bacteria including E.coli. No, it does not contain penicillin or steroids
Q. Is chloramphenicol safe/ do chloramphenicol cause aplastic anemia/ safe for babies?
Chloramphenicol is safe at recommended dose and duration; however, in some cases it has led to rare side effects such as aplastic anemia. Chloramphenicol should not be used in children under 2 years of age and used be with extreme caution in children above 2 years of age especially who have diarrhea or a stomach or bowel infection
Q. Does chloramphenicol sting/ does chloramphenicol cause dry eyes?
Chloramphenicol eye drops/ ointment may cause transient burning or stinging sensation. It does not cause but should be used with extreme precaution in patients with dry eye syndrome
Q. Can i take paracetamol with chloramphenicol?
Chloramphenicol is not known to have any drug interactions with paracetamol, however, it should be taken together as per doctor's advice
Q. Is chloromycetin a penicillin/ an antibiotic/ with the formula/ chloromycetin is a drug for which disease?
Chloramphenicol is a brand name for chloramphenicol. It is not penicillin. It is an antibiotic with the formula C11H12Cl2N2O5. It used in the treatment of serious infections in different parts of the body caused by bacteria by killing or preventing their growth
Q. Is chloromycetin over the counter/ is obtained from?
No, it is available only with your doctor's prescription
Q. Is chloramphenicol and tetracycline similar?
Chloramphenicol and tetracycline belongs to same category of drugs with similar action, but their effect may vary upon individual response
Q. Is Chloromycetin the same as chlorsig?
Both Chloromycetin and chlorsig contains chloramphenicol. Chlorsig is available as eye drop or ointment and Chloromycetin is an oral formulation.
One of the following vendor pharmacies will deliver Paraxin 250mg Capsule: BBS, SRG, ABP, DPL, CLT, ATP, SVH, AMR, UMP, JVO, NVY, JVN, MAK, GPT, SSA, ANT, AGT, ENP, DLP, RSA, SBL, BIO, VRS, HPC, OWP, HMP, OIP, AAY, PEN, TOM, DGN, TNH, MAX, KHH, USF, HBV, SHD, BDN, STA, PPR, SCH, SGC, HEX, LCC, GBL, SAF, RPP, JIV, DFP, OHM, ZEL, SDM, PVP, PLT, HAT, NVL, PNT, PTI, MPC, GNC, RSS, AVN, SWA, NSL, OLT, THP, MDO, SWP, JMJ, IAD, SYN, PRN, MMS, SAT, BMJ, RJH, RUS, LHA, EQN, RWP, SJP, WSI, HIP, ADT, NWP, ZVP, GPP, NNH, DPP, RKS, ARD, ATL, MAM, 9T9, NXG, RHW, SBA, BHP, BAL, AYU, PWN, SHP, MLC, DDR, FGH, GTK, EMB, MOM, RHL, AAR, INC, BTM, IPL, DYG, MSD, HGI, TRP, NTB, DHR, GTC, WHL, NDP, BSN